# SDR SWIA202054077

- Difficulty date: October 13, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 40,449 hours, 26,247 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Door Post
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 280 POST J ANGLE ATTACH CLIP CORROSION.  FOUND DOOR POST CLIPS TO BE CORRODED OUT OF LIMITS.  CORROSION DEPTH .013, MAX ALLOWED IS .006.  REMOVED AND REPLACED CORRODED DOOR POST ATTACH CLIPS, IAW CRJ-700 SRM.  WVAC TENG4886 CAL DATE:15-JUN-20 DUE 30-JUN-21 (DEPTH GAUGE).
